# SDR DHL9980759C

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LEFT HORIZONTAL STAB L/E UPPER AREA AT STA XFS 172.5, FOUND CORROSION UNDER SKIN  SURFACE.  CUT OUT DAMAGED AREA FABRICATED FILLERS AND REPAIR DOUBLER PER EO 18R5511079.  INSTALLED FILLER S AND DOUBLER PER EO FILLER 4 BY 2 AND 1 BY 1, DOUBLER 5.75 BY 33.  N/R 422
